# SDR HNAA2015030900081

- Difficulty date: March 9, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 56,363 hours, 63,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: R0005
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY LIGHT IS INOPERATIVE.  R & R EMERGENCY LIGHT BATTERY 3351-PS4.  OPS CHECKED GOOD.
